# SDR DALA2024071807257

- Difficulty date: July 12, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 67,576 hours, 30,828 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0444041) B737-800 FUSELAGE NOSE CAPTAINS WINDSHIELD NO. 1 WINDOW FRAME UPPER OTBD CORNER CRACK. REPAIRED PER ERA 619423-14.
